# SDR UALA2011062002993

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,665 hours, 13,026 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 19H THRU 22H ARE INOPERATIVE.  REPLACED CHARGER AND BATTERY ASSY, OPS NORMAL.
